# SDR DALA2021040101930

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Bent
- Location: Frms 66-68 S23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 BENT CENTER FITTING BTW FR 66 TO FR 68 AND STR 23R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING PER SRM A320 51-72-11. (1769527)
